# SDR DALA2016042503366

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FAIRING 431AT, BACKING PLATE FOR INBD LOCKING PIN IS CRACKED AT FASTENER HOLES.  FABRICATED NEW RADIUS FILLER AS REQUIRED REF BAC DWG 313N, 3100 REV AY.
